American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Tanya Schmah and Cristina Stoica. Saari's conjecture is true for generic vector fields. Trans. Amer. Math. Soc. 359 (2007) 4429-4448. MR 2309192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert J. Daverman and Thomas L. Thickstun. The 3-manifold recognition problem. Trans. Amer. Math. Soc. 358 (2006) 5257-5270. MR 2238915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Murolo, D. J. A. Trotman and A. A. Du Plessis. Stratified transversality by isotopy. Trans. Amer. Math. Soc. 355 (2003) 4881-4900. MR 1997589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carlos Biasi and Osamu Saeki. On transversality with deficiency and a conjecture of Sard. Trans. Amer. Math. Soc. 350 (1998) 5111-5122. MR 1458297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Handel. $2k$-regular maps on smooth manifolds. Proc. Amer. Math. Soc. 124 (1996) 1609-1613. MR 1307524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. H. Holzmann. An equivariant torus theorem for involutions . Trans. Amer. Math. Soc. 326 (1991) 887-906. MR 1034664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Quinn. Topological transversality holds in all dimensions. Bull. Amer. Math. Soc. 18 (1988) 145-148. MR 929089.
Abstract, references, and article information   
View Article: PDF

[8] J. L. Bryant. General position theorems for generalized manifolds . Proc. Amer. Math. Soc. 98 (1986) 667-670. MR 861772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David G. Wright. Geometric taming of compacta in $E\sp{n}$ . Proc. Amer. Math. Soc. 86 (1982) 641-645. MR 674097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John J. Walsh and David G. Wright. Taming compacta in $E\sp{4}$ . Proc. Amer. Math. Soc. 86 (1982) 646-648. MR 674098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1